# SDR 07FDEA00202

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 73,556 hours, 30,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 1249, LBL 75 TOPSCALLOPED AREA WORN AND GOUGED, APPROX 3 INCHES.  REMOVED AND REPLACED SEAT TRACK STA 1229 TO 1411 IAW DC/MD 10 SRM 53-70-00 PAGE 5, FIG 1 VOL I, MECH 110217, QC002.
